# SDR AWXA9700132

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1347-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LOWER SURFACE OF FLOOR SUPPORT STRINGER BS 1347, RBL 10.  REMOVED DAMAGED FLOOR SUPPORT STRINGER AND INSTALLED FABRICATED FLOOR SUPPORT STRINGER BS 1343 - 1460, RBL 10.45 PER SRM 51-10-00, SRM 51-30-02 AND SRM 53-00-53, 53-60-05.
